# SDR UALA2013041002427

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 50,436 hours, 20,195 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bumper
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  SEAT BUMPER STRIP 27D COMING OFF.  SEAT BUMPER REMOVED AND STOWED IN CLOSET.  REPLACED BUMPER WITH NEW.  OK TO CONTINUE.
